# SDR USAA040735

- Difficulty date: October 13, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Engine: Rroyce RB211535E4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fusleage
- Part time: 63,825 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CLIP, 2 INCH SQUARE, CORROSION, STA 1420 LOWER FLANGE OF FRAME ABOVE STR 28R.  REPLACED WITH FABRICATED PARTS IAW SRM 51-10-02.
